| Model Number |
SBT-114-100 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an upper endoscopy performed on (b)(6) 2024 for the treatment of esophageal dilation.During the procedure, the bite blocks broke when scope reached the stomach for visualization.The scope was removed from the patient's mouth and noticed that a piece of the bite block was inside the patient's mouth with traces of blood.The detached piece was retrieved by hand.The procedure was aborted due to this event.